# SDR UPS08M51551

- Difficulty date: January 19, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Burned
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REFUELING MESSAGE "AUX LWR L PUMP OFF" APPEARED.  DEFERRED AUX LWR L PUMP IAW MEL 28-22-6-1-1 M367263.  DMP 28-22-6-1 ACCOMPLISHED.  REMOVED AUX LWR L PUMP.  FOUND BURNT CONNECTOR IN HOUSING AND ON PUMP.  REMOVED OLD HARNESS AND INSTALLED NEW HARNESS THRU CONDUIT REF MM 20-22-10-8.  COMPLETED HARNESS INSTALLATION IAW MM 28-22-10 AND INSTALLED NEW PUMP IAW 28-22-01.
